# SDR DL75A020348

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33121
- Condition: Corroded
- Location: Fs 426, S-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 426 / STRG. 1-2R / TCAS ANTENNA CUTOUT CORROSION REPAIR                                            CORROSION WAS FOUND AROUND THE TCAS ANTENNA CUTOUT AT FS    426 BETWEEN STRINGERS 1 AND 2R.  THE EXISTING TCAS DOUBLER  WAS REMOVED AND DISCARDED.  THE CUTOUT WAS ENLARGER TO      REMOVE THE CORROSION.  THE NEW CUTOUT WAS REPAIRED WITH     2 EXTERNAL ALUMINUM DOUBLERS PER ER/A 382746-14, REV. A.
